Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Skin becomes red under sun, slight discoloration, using skin lite cream. Can it be continued ?

hi my name is AAAA i looks brownish color and my friend suggested me to use skin lite cream so am using since 3 months now i became fair but if i go under the sun i will become red color, i dont know the reason and if i laugh also my face will become red so my friends suggested me to stop using this.... so can you tell me now what i have to do??? shall i continue this cream or not????
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello Mr.AAAA,

Do not use such medicine on self advice. Skin lite has steroid, Retinoid and Hydroquinone..these medicine required monitoring by dermatologist and they are harmful if continue to be used long duration that too without sunscreen..What I would suggest..stop it or try to use alternate day in night time followed by Good sunscreen in morning and noon, gradually shift to Skinlite ever instead of not sunexpose..will be all right.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor